Alert archive / Texas / Flash Flood Warnings in 2022
Flash Flood Warning 4, NWS Lubbock, TX
NWS Lubbock, TX issued this flash flood warning at May 24, 2022, 5:32 PM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2022, 5:32 PM CDT (22:32 UTC)
- Expired
- May 24, 2022, 8:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hockley County, TX, Lubbock County, TX, Lynn County, TX, Terry County, TX
The radar
The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 966 J/kg
- Mixed-layer CIN
- -232 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
446
WGUS54 KLUB 242232
FFWLUB
TXC219-303-305-445-250030-
/O.NEW.KLUB.FF.W.0004.220524T2232Z-220525T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lubbock TX
532 PM CDT Tue May 24 2022
The National Weather Service in Lubbock has issued a
* Flash Flood Warning for...
Southeastern Hockley County in northwestern Texas...
Southern Lubbock County in northwestern Texas...
Northern Lynn County in northwestern Texas...
Northeastern Terry County in northwestern Texas...
* Until 730 PM CDT.
* At 532 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
0.2 and 1.2 inches of rain have fallen. Additional rainfall
amounts up to 1.5 inches are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Lubbock, Levelland, Slaton, Wolfforth, Ransom Canyon, Slide,
Lubbock South Plains Mall, Woodrow, Reese Center, Texas Tech
University, Downtown Lubbock, Meadow, Wilson, Smyer, Buffalo
Springs, Ropesville, New Home and Lubbock Science Spectrum.
Rain of 1.1 inches was measured near Indiana and 154th street within
20 minuets ending at 530 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3339 10227 3339 10241 3358 10246 3360 10158
3359 10157 3328 10158 3326 10229
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Lipe6 follow-up statements
963
WGUS74 KLUB 242310
FFSLUB
Flash Flood Statement
National Weather Service Lubbock TX
610 PM CDT Tue May 24 2022
TXC219-303-305-445-250030-
/O.CON.KLUB.FF.W.0004.000000T0000Z-220525T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-Lubbock TX-Lynn TX-Terry TX-
610 PM CDT Tue May 24 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT THIS
EVENING FOR SOUTHEASTERN HOCKLEY, SOUTHERN LUBBOCK, NORTHERN LYNN
AND NORTHEASTERN TERRY COUNTIES...
At 610 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 1
and 3 inches of rain have fallen. Additional rainfall amounts of 0.5
to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Lubbock, Levelland, Slaton, Wolfforth, Ransom Canyon, Slide,
Woodrow, Lubbock South Plains Mall, Texas Tech University,
Downtown Lubbock, Reese Center, Meadow, Wilson, Smyer, Buffalo
Springs, Ropesville, New Home and Lubbock Science Spectrum.
We've had reports of persons stranded in a stalled car on Indiana
near 130th Street in south Lubbock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3339 10227 3345 10225 3358 10246 3359 10208
3360 10158 3359 10157 3328 10158 3326 10229
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Lipe144
WGUS74 KLUB 242323
FFSLUB
Flash Flood Statement
National Weather Service Lubbock TX
623 PM CDT Tue May 24 2022
TXC219-303-305-445-250030-
/O.CON.KLUB.FF.W.0004.000000T0000Z-220525T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-Lubbock TX-Lynn TX-Terry TX-
623 PM CDT Tue May 24 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT THIS
EVENING FOR SOUTHEASTERN HOCKLEY, SOUTHERN LUBBOCK, NORTHERN LYNN
AND NORTHEASTERN TERRY COUNTIES...
At 623 PM CDT, Doppler radar and automated rain gauges indicated the
heaviest rain was near Ransom Canyon and was starting to move east
into Crosby County. Between 1 and 3 inches of rain have fallen.
Additional rainfall amounts up to 1 inch are possible in the warned
area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Lubbock, Levelland, Slaton, Wolfforth, Ransom Canyon, Slide,
Woodrow, Lubbock South Plains Mall, Texas Tech University,
Downtown Lubbock, Reese Center, Meadow, Wilson, Smyer, Buffalo
Springs, Ropesville, New Home and Lubbock Science Spectrum.
Although the heavies rain is starting to move out of the warned
area, dangerous flooding will continue.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3339 10227 3345 10225 3358 10246 3359 10208
3360 10158 3359 10157 3328 10158 3326 10229
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Lipe545
WGUS74 KLUB 242326
FFSLUB
Flash Flood Statement
National Weather Service Lubbock TX
626 PM CDT Tue May 24 2022
TXC219-303-305-445-250030-
/O.CON.KLUB.FF.W.0004.000000T0000Z-220525T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-Lubbock TX-Lynn TX-Terry TX-
626 PM CDT Tue May 24 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT THIS
EVENING FOR SOUTHEASTERN HOCKLEY, SOUTHERN LUBBOCK, NORTHERN LYNN
AND NORTHEASTERN TERRY COUNTIES...
At 626 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 1
and 3 inches of rain have fallen. Additional rainfall amounts of 1
to 2 inches are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Lubbock, Levelland, Slaton, Wolfforth, Ransom Canyon, Slide,
Woodrow, Lubbock South Plains Mall, Texas Tech University,
Downtown Lubbock, Reese Center, Meadow, Wilson, Smyer, Buffalo
Springs, Ropesville, New Home and Lubbock Science Spectrum.
The heaviest rain extends along a line from McAdoo to Crosbyton to
points south of Ralls and Lorenzo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3339 10227 3345 10225 3358 10246 3359 10208
3360 10158 3359 10157 3328 10158 3326 10229
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Lipe869
WGUS54 KLUB 242337
FFWLUB
TXC219-303-305-445-250130-
/O.EXT.KLUB.FF.W.0004.000000T0000Z-220525T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lubbock TX
637 PM CDT Tue May 24 2022
The National Weather Service in Lubbock has extended the
* Flash Flood Warning for...
Southeastern Hockley County in northwestern Texas...
Southern Lubbock County in northwestern Texas...
Northwestern Lynn County in northwestern Texas...
Northeastern Terry County in northwestern Texas...
* Until 830 PM CDT.
* At 637 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1.5 and 3 inches of rain have fallen. Additional rainfall amounts
up to 0.5 inches are possible in the warned area. Flash flooding
is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Lubbock, Slaton, Wolfforth, Ransom Canyon, Woodrow, Slide, Meadow,
Buffalo Springs, Ropesville and Lubbock Science Spectrum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3339 10227 3344 10220 3352 10205 3353 10191
3360 10158 3359 10157 3342 10158 3332 10225
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Lipe472
WGUS74 KLUB 250014
FFSLUB
Flash Flood Statement
National Weather Service Lubbock TX
714 PM CDT Tue May 24 2022
TXC305-445-250024-
/O.CAN.KLUB.FF.W.0004.000000T0000Z-220525T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lynn TX-Terry TX-
714 PM CDT Tue May 24 2022
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN LYNN AND
NORTHEASTERN TERRY COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3343 10220 3344 10220 3350 10205 3353 10191
3360 10158 3359 10157 3346 10158 3340 10179
3339 10206 3339 10207 3339 10208 3339 10212
3339 10213 3339 10218 3339 10219
$$
TXC219-303-250130-
/O.CON.KLUB.FF.W.0004.000000T0000Z-220525T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-Lubbock TX-
714 PM CDT Tue May 24 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT THIS
EVENING FOR SOUTHEASTERN HOCKLEY AND SOUTHERN LUBBOCK COUNTIES...
At 714 PM CDT, Doppler radar indicated that the heavy rain had moved
out of the warned area. However, between 1.5 and 3.5 inches of rain
have fallen and dangerous runoff will continue. Additional rainfall
amounts up to 0.2 inches are possible in the warned area. Flash
flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Lubbock, Wolfforth, Ransom Canyon, Woodrow, Slide, and Buffalo
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3343 10220 3344 10220 3350 10205 3353 10191
3360 10158 3359 10157 3346 10158 3340 10179
3339 10206 3339 10207 3339 10208 3339 10212
3339 10213 3339 10218 3339 10219
FLASH FLOOD...OBSERVED
$$
Lipe717
WGUS74 KLUB 250122
FFSLUB
Flash Flood Statement
National Weather Service Lubbock TX
822 PM CDT Tue May 24 2022
TXC219-303-250132-
/O.EXP.KLUB.FF.W.0004.000000T0000Z-220525T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-Lubbock TX-
822 PM CDT Tue May 24 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 830 PM CDT THIS EVENING FOR
SOUTHEASTERN HOCKLEY AND SOUTHERN LUBBOCK COUNTIES...
The heavy rain has exited the area. While flash flooding is no
longer expected to pose a threat, several area roadways and
intersections may still contain significant amounts of standing
water. Please continue to heed remaining road closures.
LAT...LON 3343 10220 3344 10220 3350 10205 3353 10191
3360 10158 3359 10157 3346 10158 3340 10179
3339 10206 3339 10207 3339 10208 3339 10212
3339 10213 3339 10218 3339 10219
$$
DWKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 2:27 PM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, May 24, 2:27 PM CDT, 3 hours 5 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 227 PM CDT Tue May 24 2022 .SHORT TERM... No change for today's forecast from the Mesoscale Update issued at noon. Later tonight, shower and thunderstorm coverage is expected to diminish and/or move E-NE out of our area by midnight. Cooler air filling in behind the upper level low over the Panhandles of Texas and Oklahoma will drop overnight lows area wide, into the mid-40s. Northerly winds tomorrow afternoon will keep temperatures in the low to mid 70s, even as heights and thickness' increase from the building ridge to our west. Breezy early afternoon winds will begin to ease as the ridge expands eastward, setting up a very pleasant Spring day and evening tomorrow. .LONG TERM... A largely uneventful pattern returns later this week accompanied by a return to triple digit heat for much of the region. This is thanks to an upper low lumbering its way out of the southern Great Plains Wednesday night ahead of upper ridging with strong height rises and toasty thicknesses for the weekend. Although PWATs during this time will be around 1/2" (close to normal for late May), background support for ascent will be too poor for any further rain chances. As the upper ridge flattens on Friday while shifting downstream of the region, deeper W-SW flow will open the oven door and result in widespread triple digit highs this weekend which linger into early next week. Can't argue much with the NBM and MOS which favor the hottest highs by Sunday when portions of Stonewall County may hit 110 degrees, although this should still be too isolated and brief for heat advisory considerations. Not until just beyond the scope of this forecast (next Tue/Wed) does the pattern begin to trend a bit more interesting as models favor weak cyclonic SW flow ahead of a deep low in the Great Basin. && .LUB WATCHES/WARNINGS/ADVISORIES... None. && 55/93
Hazardous weather outlook, May 24, 12:06 PM CDT, 5 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 1206 PM CDT Tue May 24 2022 TXZ021>044-251715- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 1206 PM CDT Tue May 24 2022 This Hazardous Weather Outlook is for the South Plains, Rolling Plains, and the far Southern Texas Panhandle. .DAY ONE...This afternoon and tonight. Thunderstorms, some severe, are expected to form across the South Plains and Rolling Plains early this afternoon and persist into the evening hours. Initially, the primary threat will be hail up to the size of quarters and wind gusts to 70 mph however a tornado cannot be completely ruled out. As we go through the evening the threat will transition to mostly a wind threat. Locally heavy rainfall will also be possible with the strongest storms and could pose a localized flooding risk. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, May 24, 5:06 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
506 PM CDT TUE MAY 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 1 ENE MORTON 33.73N 102.74W
05/24/2022 M66 MPH COCHRAN TX MESONET
MEASURED BY THE WEST TEXAS MESONET BEHIND THE MAIN
CONVECTIVE CORE.
&&
EVENT NUMBER LUB2200050
02Local storm report, May 24, 5:09 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
509 PM CDT TUE MAY 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 8 WSW SUNDOWN 33.39N 102.61W
05/24/2022 M66 MPH COCHRAN TX MESONET
MEASURED BY THE WEST TEXAS MESONET. A GUST TO 60 MPH
WAS SAMPLED AT 457 PM AND TO 58 MPH WAS MEASURED AT 459
PM.
&&
EVENT NUMBER LUB2200051
02Local storm report, May 24, 5:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
512 PM CDT TUE MAY 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND GST 8 WSW SUNDOWN 33.39N 102.61W
05/24/2022 M78 MPH COCHRAN TX MESONET
MEASURED BY THE WEST TEXAS MESONET. ADDITIONAL SEVERE
REPORTS OCCURRED BETWEEN 457 PM AND 505 PM.
&&
EVENT NUMBER LUB2200052
02Local storm report, May 24, 5:14 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
514 PM CDT TUE MAY 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL 5 S WOLFFORTH 33.44N 102.01W
05/24/2022 E1.00 INCH LUBBOCK TX NWS EMPLOYEE
&&
EVENT NUMBER LUB2200053
02Local storm report, May 24, 5:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
519 PM CDT TUE MAY 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM LANDSPOUT SLIDE 33.41N 101.93W
05/24/2022 LUBBOCK TX TX DPS
LANDSPOUT LOCATION ESTIMATED. RELAYED REPORT.
&&
EVENT NUMBER LUB2200054
02Local storm report, May 24, 5:28 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
528 PM CDT TUE MAY 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 2 W MEADOW 33.34N 102.24W
05/24/2022 TERRY TX LAW ENFORCEMENT
ROOF BLOWN OFF A HOUSE. BASKETBALL BACKBOARD TORN OUT
OF CONCRETE PAD. TIME OF DAMAGE ESTIMATED.
&&
EVENT NUMBER LUB2200055
02The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:13 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Lamb, Parmer | 46 min |
| May 23, 7:13 PM CDT | Tornado Warning | LUB | Bailey, Cochran, Hockley, Lamb | 32 min |
| May 23, 7:29 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Parmer | 61 min |
| May 23, 7:40 PM CDT | Tornado Warning | LUB | Bailey, Cochran, Hockley, Lamb | 35 min |
| May 23, 8:08 PM CDT | Flash Flood Warning | LUB | Bailey, Cochran, Hockley, Lamb | 2 hr |
| May 23, 8:11 PM CDT | Tornado Warning | LUB | Bailey, Cochran, Hockley, Lamb | 34 min |
| May 23, 8:29 PM CDT | Areal Flood Advisory | LUB | Parmer | 2 hr |
| May 23, 8:29 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Parmer | 31 min |
| May 23, 8:37 PM CDT | Tornado Warning | LUB | Cochran, Hockley | 38 min |
| May 23, 8:57 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Parmer | 33 min |
| May 23, 8:58 PM CDT | Tornado Warning | LUB | Hockley | 32 min |
| May 23, 9:13 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb, Parmer | 47 min |
| May 23, 9:23 PM CDT | Tornado Warning | LUB | Hockley | 37 min |
| May 23, 9:27 PM CDT | Severe Thunderstorm Warning | LUB | Castro | 16 min |
| May 23, 9:32 PM CDT | Areal Flood Advisory | LUB | Castro | 56 min |
| May 23, 9:53 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lubbock | 67 min |
| May 23, 9:58 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 47 min |
| May 23, 10:17 PM CDT | Areal Flood Advisory | LUB | Lubbock | 58 min |
| May 23, 10:28 PM CDT | Flash Flood Warning | LUB | Castro | 92 min |
| May 23, 10:37 PM CDT | Special Weather Statement | LUB | Castro | 23 min |
| May 23, 10:42 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 48 min |
| May 23, 11:07 PM CDT | Areal Flood Advisory | LUB | Bailey, Lamb | 3 hr |
| May 23, 11:34 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hockley, Lamb | 56 min |
| May 24, 12:08 AM CDT | Areal Flood Advisory | LUB | Hale, Lamb | 4 hr |
| May 24, 12:23 AM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hockley, Lamb | 67 min |
| May 24, 1:08 AM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale | 52 min |
| May 24, 1:31 AM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb, Lubbock | 59 min |
| May 24, 2:58 AM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall, Motley | 47 min |
| May 24, 4:07 AM CDT | Areal Flood Advisory | LUB | Lubbock | 41 min |
| May 24, 5:22 AM CDT | Areal Flood Advisory | LUB | Hockley, Lubbock | 68 min |
| May 24, 6:24 AM CDT | Areal Flood Advisory | LUB | Lubbock | 96 min |
| May 24, 4:04 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hockley, Lamb | 56 min |
| May 24, 4:15 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 60 min |
| May 24, 4:25 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 50 min |
| May 24, 4:47 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry, Yoakum | 28 min |
| May 24, 4:48 PM CDT | Special Weather Statement | LUB | Lynn, Terry | 57 min |
| May 24, 4:51 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley | 54 min |
| May 24, 5:14 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 61 min |
| May 24, 5:15 PM CDT | Areal Flood Advisory | LUB | Cochran, Hockley, Lubbock | 2 hr |
| May 24, 5:25 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 50 min |
| May 24, 5:43 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 13 min |
| May 24, 5:44 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 61 min |
| May 24, 5:51 PM CDT | Tornado Warning | LUB | Crosby | 24 min |
| May 24, 6:03 PM CDT | Flash Flood Warning | LUB | Crosby, Dickens | 2 hr |
| May 24, 6:10 PM CDT | Tornado Warning | LUB | Crosby | 18 min |
| May 24, 6:11 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza | 34 min |
| May 24, 6:14 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Lubbock | 31 min |
| May 24, 6:23 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 52 min |
| May 24, 6:44 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Crosby, Dickens, Garza, Kent, King and 1 more | 31 min |
| May 24, 6:45 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 16 min |
Nearby
Flash Flood Warnings in Texas, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.